# SDR A6WA202110017893

- Difficulty date: August 14, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 39,614 hours, 37,971 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 601R35005
- Part serial: NSN
- Condition: Dented
- Location: Fs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FORWARD FUSELAGE SKIN AT FS280.00 Ï¿½ FS295.0 AND S22R TO S23R.  ***AIRCRAFT REMOVED FROM SERVICE***  EVALUATED DENT ON FORWARD FUSELAGE SKIN AT FS280.00 Ï¿½ FS295.0 AND S22R TO S23R AND  FOUND TO BE ACCEPTABLE PER EA. DENT DIMENSION L = 1.20Ï¿½ X W = 1.10Ï¿½ X D = 0.009".   PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN  LIMITS WAS PERFORMED IAW ASAP EA # AWAC-CRJ253-01665 REV IR DATED 8/19/2021.
